# SDR EIA2001012

- Difficulty date: February 22, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Housing
- Part number: 705117H
- Part serial: 620
- Condition: Cracked
- Location: Nr 2 Csd
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

RJCC - NR 2 ENGINE INDICATED OIL QTY LEAK OF APPROX 1 HAL/HR DIVERTED TO RJCC.  OIL QTY DROPPED BELOW ZERO, IFSD NR 2 ENGINE.  PERFORMED WINDMILL INSPECTION, NO DEFECTS.  FOUND NR 2 CSD FILTER HOUSING CRACKED AND HEAT DAMAGED.  REPLACED CSD AND GARLOCK SEAL.  LEAK AND OP CHECKS NORMAL.  (M)
